DOI QR코드

DOI QR Code

SLICE THEOREM FOR SEMIALGEBRAICALLY PROPER ACTIONS

KIM, SANGWOOK;PARK, DAE HEUI

  • Received : 2015.07.06
  • Accepted : 2015.09.22
  • Published : 2015.12.25

Abstract

Let G be a semialgebraic group which is not necessarily compact. Let X be a semialgebraically proper G-set such that the orbit space has a semialgebraic structure. In this paper we prove the existence of semialgebraic slices of X. Moreover X can be covered by finitely many semialgebraic G-tubes.

Keywords

noncompact;proper actions;semialgebraic;slice

References

  1. J. Bochnak, M. Coste and M.-F. Roy, Real Agebraic Geometry, Erg. der Math. und ihrer Grenzg., vol. 36, Springer-Verlag, Berlin Heidelberg, 1998.
  2. G. E. Bredon, Introduction to Compact Transformation Groups, Pure and Applied Mathematics, vol. 46, Academic Press, New York, 1972.
  3. G. W. Brumfiel, Quotient space for semialgebraic equivalence relation, Math. Z. 195 (1987), 69-78. https://doi.org/10.1007/BF01161599
  4. M.-J. Choi, D. H. Park, and D. Y. Suh, The existence of semialgebraic slices and its applications, J. Korean Math. Soc. 41 (2004), 629-646. https://doi.org/10.4134/JKMS.2004.41.4.629
  5. M.-J. Choi, D. H. Park, and D. Y. Suh, Proof of semialgebraic covering mapping cylinder conjecture with semialgebraic covering homotopy theorem, Top. Appl. 154 (2007), 69-89. https://doi.org/10.1016/j.topol.2006.03.017
  6. H. Delfs and M. Knebusch, On the homology of algebraic varieties over real closed fields, J. Reine Angew. Math. 335 (1981), 122-163.
  7. H. Delfs and M. Knebusch, Locally Semialgebraic Spaces, Lecture Notes in Math. 1173, Springer, Berlin, 1985.
  8. T. tom Dieck, Transformation Groups, Walter de Gruyter, New York, 1987.
  9. A. M. Gleason, Space with a compact Lie group of transformations, Proc. Amer. Math. Soc. 1 (1950), 35-43.
  10. H. Hironaka, Triangulations of algebraic varieties, Proc. Sympos. Pure Math. 29 (1975), 165-185.
  11. S. ALojasiewicz, Triangulation of semi-analytic sets, Ann. Scuola Norm. Sup. Pisa, Sci. Fis. Mat. 18(3) (1964), 449-474.
  12. D. Montgomery and C. T. Yang, The existence of a slice, Ann. of Math. 63 (1957), 108-116.
  13. G. D. Mostow, Equivariant embeddings in euclidean space, Ann. of Math. 65(3)(1957), 432-446. https://doi.org/10.2307/1970055
  14. D. H. Park and D. Y. Suh, Linear embeddings of semialgebraic G-spaces, Math. Z. 242 (2002), 725-742. https://doi.org/10.1007/s002090100376
  15. D. H. Park, On orbit types of semialgebraically proper actions Arch. Math. 101 (2013), 33-41. https://doi.org/10.1007/s00013-013-0532-1
  16. D. H. Park, A note on semialgebraically proper maps, Ukrainian Math. J. 66(9) (2015), 1414-1422. https://doi.org/10.1007/s11253-015-1020-5
  17. C. Scheiderer, Quotients of semi-algebraic spaces, Math. Z. 201 (1989), 249-271. https://doi.org/10.1007/BF01160681

Acknowledgement

Supported by : Chonnam National University